# SDR CALA2017061201807

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 43,983 hours, 15,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS SMELLED AN ELECTRICAL ODOR IN CABIN IN AND AROUND ROWS 12-14, NO SMOKE OR FIRE PRESENT.  ACCOMPLISHED TASK 05-51-26-800-801C1. NO FAULTS NOTED.
